Jump to content

JackieYoung LDN - Low Dose Naltrexone


JackieYoung

Recommended Posts

I found the link to this site on www.Reset.me

I absolutley love that website and encourage you all to go on and look around if you haven't already. 

 

So as I said in my profile, I discontinued 150 mg Zoloft just about a month ago.  I really didn't plan on it, it just sort of unfolded.  I'm very grateful that I was open enough to recognize and take advantage of the opportunity.  

 

http://en.wikipedia.org/wiki/Low-dose_naltrexone

 

 

The U.S. Food and Drug Administration have approved the use of naltrexone for chronic treatment of opioid dependence and for drug detoxification.[4]

 

I can tell you this from experience, this drug is amazing, it works on so many different things and there are no dangerous side effects & it's cheap!!

Link to comment

I believe we already have a topic about this in the Symptoms and self-care section of the forum.

 

Have you tried it? Has it worked for you? Can you buy it without a prescription?

I suffer from depression, anxiety, pure-o ocd, and panic attacks since 2004. Been on multiple different psychiatric drugs since 2006. Never had a significant WD problem before, only brain zaps for a month and then I'd be fine...............Been on Cipralex (escitalopram) 15 mg and Fluanxol (flupentixol) 1 mg since Sep 2014. Stopped taking the Cipralex after a fast 20-day taper.Took the last 5 mg Cipralex on Feb 5th, 2015. Then took Seroxat (paroxetine) 10 mg for a week, and stopped it too. Severe WD started suddenly on Feb 16th. RI 5 mg Cipralex on Feb 18th, 2015. RI worked and was relatively stable for a while................April 7 - decreased Fluanxol from 1 mg to 0.5 mg and took it at this dose for a week. - BIG MISTAKE; April 13 - WD starts creeping in; April 14 - RI full dose of Fluanxol 1 mg => severe muscle twitching and jerking when trying to relax and fall asleep, overwhelming sense of doom, dread, terror, and horror, insomnia, hoping to stabilize.
Tried doing a 10% cut off Fluanxol in the end of May for a few days, but quickly updosed to full dose because the twitching returned.
Experiencing waves and windows in the following months.
Unsuccessful brief taper attempt of Fluanxol by 5% on November 1st. Symptoms hit the next day. Too scared to continue tapering, reinstate full dose.
Severe crash in November after stupidly trying a barbiturate on November 9th. Grave mistake. Sense of unshakable inescapable internal torture, like my soul is in hell being tortured, terror/horror/dread/doom (probably akathisia?) that gets especially bad when trying to relax and fall asleep, muscles twitch, jerk and move on their own, shaking, insomnia, can't eat, confusion, disorientation, brain not working normally. Never felt so bad in my entire life. Never experiment with other meds while in WD! Praying to God I stabilize and get back to my baseline.
December - things getting even worse.

January - unbearable suffering

Link to comment
  • Administrator

Welcome, JackieY.

 

Please give us more details. How did you go off Zoloft? What were your withdrawal symptoms like? At what point did you try LDN? What dosage?

 

How did it help your withdrawal symptoms?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Yes, don't leave us hanging lol

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
  • 4 weeks later...
  • Moderator

Hi Jackie - welcome!

 

Did you come off the Zoloft gradually, or all at once?  (cold turkey)  Please, what was the "unfolding" that caused you to go off?

 

Did you start the naltrexone prior to coming off of Zoloft?  Or did you wait until you started having symptoms from the withdrawal?

 

How have you responded to the naltrexone?  Is it helping?  Was the naltrexone for the Zoloft withdrawal?  Or a different "addiction"? (like opiates or alcohol or something?)

 

The reset.me website seems to be mostly about entheogens, which - while awesome for depression, can be extremely challenging in withdrawal.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to comment

I have to say that I have been on LDN for many years now, for MS. I just completed my first round of tapering of my Celexa.I went  from 40 to 20 over an 8 month period. S L O W. And while I am still  on 20 mgs, I have to say that this experience was tolerable. Perhaps because the extra 20 wasn't doing much anyway, perhaps the L.D.N. softened the blow or perhaps a combination of the 2. 

neurologically challenged

Copaxone, Baclofen Oxybutynin and L.D.N. for multiple sclerosis and on Dilatin for seizure disorder Celexa 20 then 40 for at least 7 years Started first reduction in Jan 2015, but with generic- bad idea. Lasted 3 days

Started again Feb 1 2015. 

Feb 1-  40 to 37.5

Feb 24-  37.5 to 35

March 24- 35 to 32.5

April 28- 32.5 to 30

June 9- 30 to 27.5

July 1- 27.5 to 25

July 27-25 to 22.5

Aug 18- 22.5 to 20

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy